Hotel Catagories
 
       :: Bangkok
       :: Pattaya
       :: Kanchanaburi
       :: Hau Hin
       :: Koh Samed
       :: Koh Chang
       :: Phuket
       :: Koh Samui
       :: Krabi
       :: Chiang Mai
       :: Chiang Rai
       :: North-East


    
       Tour Catagories
 
       :: Thailand Tour
       :: Outbound Tour
 

 
       Information
 
       :: Currency
       :: Map of Thailand
       :: Visa
       :: Thai Festivals
 
 


 
Chat Live
MSN:jda668@hotmail.com
Skype : paradise486
MSN:aoywaan_t@hotmail.com
Yahoo:
teppei_jung2004@yahoo.com

From : 9.00 - 18.00 (GMT)
       

 


     
Chiang Mai Trekking 5 Days 4 Nights Tour

   
Day 1 Arrival – Chiang Mai, Doi Suthep Temple (Lunch, Khuntoke Dinner)

Upon arrival at Chiang Mai International Airport to Wat Phra That Doi Suthep.

When we arrive there, let’s start at the main stair cases ascend along the seven-headed nagas(Serpents)stair cases that stand as guardians protect the bad things go into the temple. After finish 306 steps we will find the beautiful golden pagoda that encased the relic of the Load Buddha. You can walk around the temple to knock bells and see very beautiful panoramic view of Chiang Mai city that is 3,500 feet above see level. Guide will explain the history of this temple. In the afternoon, visit Barn Borsang the famous handicraft village center in Thailand, visit a lot of factories such as umbrella factory, lacquerware factory, wood carving factory, precious stone carving factory and etc,.Lunch at the restaurant. Then go back to hotel. At night we offer you Khantoke dinner ( Northern Thai dinner ) with Northern Thai traditional dances and hill tribes dances. Back to hotel and Overnight.

Day 2 Trekking Chiang Mai / Waterfall / Karen Hill Tribe Village (Breakfast, Lunch, Dinner)

09:00 Depart from hotel by truck, on the way stop at Mae Malai local market. See, get in touch with local people, see trades sale their goods, foods, vegetables, fruits and flowers.
12:00 Next stop at the waterfall where lunch will be provided after swim in fresh water.
13:00 Drive to Huay Nam Dang National park.
14:00 Arrive Shan village. Begin the trek through the jungle for 1.5-2 hours to Karen hill tribe village.
18:00 Arrive the village. Explore the village and talk with the peoples. Dinner and overnight at Karen hill tribe village Barn Mae Jok.

Activities on the first day:

During jungle trail on small way up the mountain, tour guides will show how to walk and learn about various kinds of trees.

Day 3 Trekking Karen Hill Tribe Village / Elephant ride (Breakfast, Lunch, Dinner)

08:00 The first breakfast among the cloud around you.
09:00 The second day, trek for 3 hours to the elephant camp. It will be your first impression to walk in the forest under the shade of green trees.
12:00 Arrive the elephant camp. You will relax while the mahout is going to take the elephant in the forest and preparing the comfortable chair for you. The guide will show his cooking experience. Then enjoy with good meal.
14:00 Enjoy riding on the elephant through the forest for 1 – 1.5 hours.
16:00 Arrive at Karen hill tribe village, Barn Pa Khaolam. Dinner and night at Karen hill tribe village.

Simple highlight on the second day:
     - Enjoy jumbo elephant riding up and down on the high mountain.
    - Enjoy with jokes – games – funny stories.


Day 4 Trekking Karen Hill Tribe Village / Bamboo Rafting / Chiang Mai (Breakfast, Lunch,
Dinner)
08:00 Have breakfast in the forest.
09:00 Start a very smooth transport by rafting for 1.5 – 2 hours to Lahu hill tribe village and on the way stop to visit Lahu hill tribe village.
11:00 Exciting bamboo rafting passing many rapids to Shan village for 2 hours.
13:00 Lunch at Shan village. Then take the truk to visit Akkha and Lisou villages on the way back.
17:30 Arrive Chiang Mai and transfer to hotel.

Impression on the third day:
What to see ? What to get?
You can learn the unique customs, language, life styles and dialects.
You can see many kinds of trees, different customs and ornaments of hill tribes people.

Day 5 Chiang Mai - Bangkok (Breakfast)
After breakfast, Free at own leisure until time for transfer out for flight to Bangkok or your other destination.

Trekking tour includes:

  • Transportation – local truck, elephant ride and bamboo raft
  • Accommodation – 2 nights in the bamboo cottage ( dormitory room )
  • Admission fee for national park
  • Equipment – backpack can be provided on request.
  • Meal – 2 breakfasts, 3 lunches and 2 dinners
  • English speaking guide

Copyright 2009 © www.charmingasiatravel.com

381/14 Soi On-nut 39, Suan Luang,
Bangkok 10250 Thailand  
Tel: (+662) 720-5952-3 Fax: (+662) 720-5954 
Emergency Call : (+6689) 661-0384 
E-mail: booking@charmingasiatravel.com, aoywaan@charmingasiatravel.com, jum@charmingasiatravel.com
Skype : aoywaan



Hotel Recommendation